# SDR SWI2025F00440

- Difficulty date: January 18, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,373 hours, 33,055 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT TRACK 2-2 ROLLERS, OUTBOARD FWD AND INBOARD FWD WORN (C-CHECK RO 04/04/2025)INSTALLED NEW SERVICEABLE OUTBOARD FWD AND INBOARD FWD R/H SLAT 2-2 TRACK ROLLERS (P/N: CC670-12048-3WD) REF. CRJ700 AMM 27-81-44-400-802-A01 GAP CHECK GOOD. TORQUE WRENCH USED: TUC7831 CAL DUE: 30-APR-25. OPS CHECK GOOD AND NO DISCREPANCIES NOTED AT THIS TIME. IN REF TO CRJ700 AMM 27-50-00-710-801-A02
